MathSciNet Relay Station
MathSciNet bibliographic data
MR2807159 (2012g:15029) 15A24 (65F30)
Zhou, Bin; Lam, James; Duan, Guang-Ren Toward solution of matrix equation $X=Af(X)B+C$. Linear Algebra Appl. 435 (2011), no. 6, 1370–1398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement